MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CL-823
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Fistula (1862)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, post operatively, there was more often intolerance reactions appeared with formation of subcutaneous fistulas.One closed blister of a dog showed 8 days after surgery wound dehiscence over more than 1 cm with urine run-off into the abdominal cavity.Suture was used for several laparotomies and often reactions and fistula formation appeared.Vet had no problems of this kind with other sutures.
 
Additional Manufacturer Narrative
Evaluation summary post market vigilance (pmv) led an evaluation of twenty-five devices.The visual inspection and functional evaluation of the samples had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all manufacturer's quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.A review of the device history record indicates the product was released meeting all manufacturer's quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6900419
Report Number9612501-2017-06281
Device Sequence Number1364998
Product Code GAM
UDI-Device Identifier20884521042152
UDI-Public20884521042152
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberCL-823
Device Catalogue NumberCL-823
Device Lot NumberA6F0598X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2017
Initial Date Received by Manufacturer 09/07/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date09/28/2017
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1